MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER

TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER
Model Number GBF0508
Medical Device Problem Codes Contamination (1120); Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bacterial Infection (1735); Dyspnea (1816); Erythema (1840); Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling/ Edema (4577)
Date of Event 08/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2025, patient reports severe swelling, breathing issues, pain, and redness that occurred same day as off-label injection in the temples.Injections occurred on (b)(6) 2025.Patient was put on a course of steroids, benedryl, and topicals.Per patient her primary doctor encouraged her to go to the er, but the patient chose not to.At time of the initial report, patient was not having breathing issues and the swelling had gone down.Per the injector, the patient had previously had 2 kits of bellafill with no issues, so a skin test was not done before the patient's injections.Per injector, another provider had injected the patient with other types of fillers previously (types unknown), so the injector is not convinced this is a bellafill issue.A bellafill skin test is planned for december to see if there is any response.Allergic reaction is suspected.Other relevant history: - other fillers used prior to bellafill injections (unknown).- patient stopped taking a glp-1 drug about 6 weeks prior to report date of (b)(6) 2025.Per the bellafill instructions for use: - bellafill is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years.- a bellafill skin test must be administered and evaluated prior to injection of bellafill.Patients demonstrating a positive skin test, or 2 equivocal skin tests should not be considered candidates for treatment.B3: date of event - 08/25/2025: date of injection and onset of symptoms.D9: device not available for evaluation.Bellafill syringes are single use devices that are typically discarded after use.Per bellafill ifu: "the syringe and any unused material should be discarded after a single treatment visit." g3: date received by manufacturer - 11/07/2025: date of initial report.Bellafill injector: (b)(6).
 
Event or Problem Description
On (b)(6) 2025, patient reports severe swelling, breathing issues, pain, and redness that occurred same day as off-label injection in the temples.Injections occurred on (b)(6) 2025.Patient was put on a course of steroids, benedryl, and topicals.Per patient her primary doctor encouraged her to go to the er, but the patient chose not to.At time of the initial report, patient was not having breathing issues and the swelling had gone down.Per the injector, the patient had previously had 2 kits of bellafill with no issues, so a skin test was not done before the patient's injections.Per injector, another provider had injected the patient with other types of fillers previously (types unknown), so the injector is not convinced this is a bellafill issue.A bellafill skin test is planned for december to see if there is any response.Allergic reaction is suspected.
 
Additional Manufacturer Narrative
Follow-up 1: as of (b)(6)2026, per bellafill injector, "allergy" is no longer suspected.The patient's new provider suspects biofilm infection that was introduced at the time of the bellafill injection, caused by bacteria on the face.Medical intervention is required.Per injecting account, patient was injected iin both the temples and in the cheeks.No further information has been received.B3: date of event - 08/25/2025: date of injection and onset of symptoms.E: information for reporter who provided new information as of 01/25/26 added to this section.G3: date received by manufacturer - 01/25/26: date company received additonal information/correction for this follow-up report.H6: updated to reflect new information only - updated health effect-clinical code, medical device problem code, and investigation conclusions.Patient's new provider - note: patient would not allow the company to contact this provider.Dr.(b)(6).Per the bellafill instructions for use: the directions for use section includes the following instruction, "7.After ensuring that the patient has thoroughly washed the treatment area with soap and water, the area should be cleaned with alcohol or other antiseptic.".
 
Event or Problem Description
Follow-up 1: as of (b)(6)2026, per bellafill injector, "allergy" is no longer suspected.The patient's new provider suspects biofilm infection that was introduced at the time of the bellafill injection, caused by bacteria on the face.Medical intervention is required.Per injecting account, patient was injected iin both the temples and in the cheeks.No further information has been received.

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
BELLAFILL DERMAL FILLER
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd
san diego CA 92121
Manufacturer Contact
mauricio torres
5870 pacific center blvd
san diego, CA 92121
8585509999
MDR Report Key23711010
Report Number3003707320-2025-00012
Device Sequence Number10670433
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)261204(10)F251029
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGBF0508
Device Catalogue NumberGBF0508
Device Lot NumberF251029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/25/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale